Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positivity of the CM line bundle for K-stable log Fanos
HTML articles powered by AMS MathViewer

by Quentin Posva PDF
Trans. Amer. Math. Soc. 375 (2022), 4943-4978 Request permission

Abstract:

We prove the bigness of the Chow–Mumford line bundle associated to a $\mathbb {Q}$-Gorenstein family of log Fano varieties of maximal variation with uniformly K-stable general geometric fibers. This result generalizes a theorem of Codogni and Patakfalvi to the logarithmic setting.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2020): 14J45, 14J10, 14D06
  • Retrieve articles in all journals with MSC (2020): 14J45, 14J10, 14D06
Additional Information
  • Quentin Posva
  • Affiliation: École Polytechnique Fédérale de Lausanne, SB MATH CAG, MA C3 595 (Bâtiment MA), Station 8, CH-1015 Lausanne, Switzerland
  • Email: quentin.posva@epfl.ch
  • Received by editor(s): January 30, 2020
  • Received by editor(s) in revised form: January 20, 2021, August 12, 2021, September 29, 2021, and December 21, 2021
  • Published electronically: April 21, 2022
  • © Copyright 2022 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 375 (2022), 4943-4978
  • MSC (2020): Primary 14J45, 14J10, 14D06
  • DOI: https://doi.org/10.1090/tran/8640
  • MathSciNet review: 4439496